# SDR DALA2022012400489

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 51,811 hours, 26,924 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - WEAR ON FRAME 86 ON CUT OUT ACCESS PANEL 317 AL ON TAIL. CORRECTIVE ACTION: REPLACED FRAME 86 (LOWER PART) LOCATED ON AREA OF CUT OUT ACCESS PANEL 317 AL ON TAIL AS PER A319 SRM 51-72.(2094017)
